# SDR EIA2006098

- Difficulty date: April 12, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Tool Damage
- Location: Bs 300 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BS 300 STRINGER 14L HAS TOOL MARK AND CRACK.  REMOVED AND REPLACED STRINGER PER B747 SRM 51-30-02.
